Etanercept Therapy for Silicone Granuloma

October 2006 | Volume 5 | Issue 9 | Case Report | 894 | Copyright © 2006

Anupam M. Desai MD, John Browning MD, Theodore Rosen MD

Abstract

A patient developed a typical, painful, and debilitating reaction on the thighs following injection of ostensibly medical grade “silicone” to achieve alteration of body contours. The refractory silicone granuloma responded dramatically to treatment with etanercept.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles